# SDR DALA2025070805172

- Difficulty date: July 1, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 95,011 hours, 17,962 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hpc
- Condition: Damaged
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHIP 1806- DIV - DIVERTED TO AMS DUE TO LEFT ENGINE COMPRESSOR STALL. CORRECTIVE ACTION: PERFORMED BORESCOPE, FOUND MULTIPLE 1ST STAGE HPC BLADES CURLED AND SHINGLED. ENGINE CHANGE REPLACED.
